# SDR COMA0560786

- Difficulty date: December 30, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Cabin
- Part time: 27,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT RAIL CORRODED FROM FS 559+16 TO FS 559+98.  REPAIRED LEFT FLOOR SEAT RAIL FROM FS 559+16 TO FS 559+98 BY BLENDING SEAT RAIL IAW CRJ SRM 53-51-49.
